# SDR SWAA2012120510248

- Difficulty date: November 10, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 43,614 hours, 25,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FLOOR PANEL 241ABF HAS CORRODED INSERTS.  REPAIRED FLOOR PANEL 241ABF IAW SRM 53-00-50 6490U, 15NOV12.
